# SDR IPXA10559109

- Difficulty date: March 22, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1667
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, FUSE UPPER LOBE, SEAT TRACK IS CORRODED AT OTBD FLANGE AROUND FLOORBOARD HOLES, BS 1667, RBL 24.  SEAT TRACK WAS REPLACED IAW SRM 51-40-02-0G.
